# SDR SIMA20180118003

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,453 hours, 24,552 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1238
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PITCH TRIM BACKUP INOPERATIVE, WHEN AUTO PILOT ENGAED.  PERFORMED TROUBLESHOOTING IAW FIM. R & R THE HORIZONTAL STABILIZER CONTROL UNIT IAW AMM 27-43-02. OPS CHECKED GOOD.
